# SDR SWAA2019070334401

- Difficulty date: May 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR AFT EDGE OF CUTOUT CRACKED AT MIDDLE LATCH PAD AREA.  REPAIRED CUTOUT PER SRM.
